DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1749

Title: Frequency-domain criteria for stability of a class of nonlinear stochastic systems
Authors: Mahalanabis, A
Purkayastha, S
Keywords: frequency-domain
ensure asymptotic
white-noise parameter
Issue Date: 1973
Citation: Automatic Control, IEEE Transactions on, 18(3), 266 - 270p.
Abstract: The problem of finding frequency-domain conditions that are sufficient to ensure asymptotic stability with probability one (ASWP 1) of a Lure-type system with white-noise input disturbance is considered. It is shown that, if the noise is linearly related to the state of the system, a relatively simple frequency-domain inequality that guarantees ASWP 1 of the system exists. The stochastic version of the second method of Lyapunov, along with a Meyer-Kalman-Yakubovich(MKY)-type lemma, is used to derive such a condition, assuming first that only sector information of the nonlinearity is available. A modification of this lemma is subsequently used to derive an improved stability condition, assuming that both sector and slope information of the nonlinearity are available. Finally, the case of a differential system with white-noise parameter perturbation is considered and an illustrative example is presented.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1749
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
mahalanabisfre1973.pdf65.69 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback